# SDR YENA201704260313

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 31,303 hours, 19,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LATCH INDICATOR NOT GREEN WITH DOOR CLOSED AND LOCKED.   CLEANED THE LATCH.  OPS CHECKED OK.
